# SDR 05FDEA03889

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP LOWER SKIN FOUND A FLUSH DOUBLER 40" BY 34" WITH A EXTERNAL SPLICE BTWN STA XOF 605 AND XOF 639.  PERFORMED INSPECTION ON REPAIR DOUBLER IAW SRM 57-10-00 FIG 7 VOL 1 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2 E3.
